# SDR AALA20160301006

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,914 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE AT STATION 500I, LOWER BULKHEAD TO FLOOR SUPPORT ANGLE CORRODED, FROM RBL 23 - LBL 23.  REMOVED BAD SUPPORT & INSTALLED NEW SUPPORT IAW AARD 51-10-05-1.  ACFT IN BASE MX.
